# SDR SWIA201642310

- Difficulty date: July 14, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 33,118 hours, 27,688 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING AFTER TAKE OFF.   NOSE GEAR WOULD GO UP. RAN QRH BROUGHT MAIN GEAR DOWN.  R & R LANDING GEAR PRIORITY VALVE IAW AMM.  NO LEAKS NOTED. COMPLIED WITH SEVERAL GEAR OPS CHECKS IAW AMM.  OPS CHECKED GOOD.
